# SDR AT9900295

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69.5 & 76.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND LIGHTNING STRIKES ON THE LEFT SIDE NOSE AT Y-69.550 AND RIGHT SIDE NOSE AT Y-69.550 AND Y-76.550.  REMOVED E/E ACCESSORY DOOR, BULKHEAD VENT AND LIGHT BRACKET.  CUT OUT LIGHTNING STRIKE AND FOUR FASTENER CRACKS.  FORMED REPAIR FILLERS, DOUBLERS AND INSTALLED REPAIRS AND REINSTALLED ALL PREVIOUSLY REMOVED COMPONENTS IAW DC9 SRM 51-30-2, 51-10-3, 51-10-4, 51-30-5, 51-30-1, E0 12-5330-29-B1048 STEP 12.3, DRAWING NR SR09530239, SB 53-262 AND MM 52-43-1 PG 201.
